# SDR 95ZZZZ156

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836CA
- Make and model: Beech 1900D
- Aircraft serial: UE32
- Propeller: Hartzl HCE4A3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Propeller Hub
- Condition: Leaking Oil
- Location: Rt Engine
- Part time: 2,603 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS EN ROUTE FROM BUF TO ALBANY NY, PILOT OBSERVED OIL PRESSURE DROPPING ON RIGHT ENGINE.  THE AIRCRAFT DIVERTED TO SYR NY AND LANDED UNEVENTFUL.  INVESTIGATION OF LOW OIL PRESSURE REVEALED OIL LEAKING FROM PROP.  PROP REMOVED AND REPLACED AND UNIT RETURNED TO HARTZELL FOR INVESTIGATION.  (Z)
